# SDR ANCF20231303006

- Difficulty date: March 7, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N781AV
- Make and model: Boeing 787-8
- Aircraft serial: 37503
- Aircraft time: 27,564 hours, 4,123 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORT:
07-MAR-23 WO 16,950,953 => DURING FLIGHT THE FOLLOWING FAILURE WAS PRESENTED: FUEL UNUSABLE CTR

ACTIONS TAKEN:
07-MAR-23 WO 16,950,953 => IN ACCORDANCE WITH AMM-DMC-B787-A-42-21-07-06A-720A-A RDC #7 WAS SWAPPED WITH RDC #5 TEST SATISFACTORY NOT FAULT PRESENTED  PN:182594-001 SN: RDC704639 POS #7 PN: 182594-001 SN: RDC705142 POS #5
